# SDR SWAA2025051957354

- Difficulty date: April 12, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS291.5 AND BS 294.5 STRINGER 17R PASSENGER CABIN 2025-250425<[01] TOOK MEASURES OF CRACK LOCATED ON ANGLE BTW BS291.5 TO BS294.5 STR17R IS: 1.235' REFER TO FAULT TTG8Q00ZS5VD WHERE ANGLE WAS REPLACED;[02] CORRECTED STEP 1: TOOK MEASURES OF CRACK LOCATED ON ANGLE BTW BS291.5 TO BS294.5 STR17R IS: 1.235' PCW REFER TO FAULT TTG8Q00ZS5VD WHERE ANGLE WAS REMOVED; FABRIATED AND INSTALLED ON STEPS 4; 9; 10 AND 11   TOOL USED CALIPER P/N: 500-197-30 S/N: A23334861 DUE DATE: 03/SEP/25;[03] CERTIFICATED AS RII  TOOK MEASURES OF CRACK LOCATED ON ANGLE BTW BS291.5 TO BS294.5 STR17R IS: 1.235' PCW REFER TO FAULT TTG8Q00ZS5VD WHERE ANGLE WAS REMOVED; FABRIATED AND INSTALLED ON STEPS 4; 9; 10 AND 11   TOOL USED CALIPER P/N: 500-197-30 S/N: A23334861 DUE DATE: 03/SEP/25
